Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes bleeding with pain after taking i-pill?

sir , my friend took ipill after having sex on third day (i,e) between 55-72 hrs after sex on oct 14. Next two to three days were simple but on 18 and 19(today) she started bleeding with some pain .Can i know the situation(regarding pregnancy) and problems if any .
Tue, 21 Mar 2017
Report Abuse
OBGYN 's  Response
Hi
How are you doing ?
I Pill is high dose of Progestrone hormone which is produced in your body in second half of period after ovulation. This pill will suddenly increase the thickness of inner lining of uterus , making it unfavorable for a possible pregnancy to sit. As it is single dose, it has not strength to stand on, so it falls off & you get period or bleeding of the increased thickness within 7-10 days.
So this bleeding you are having is the expected withdrawal bleeding. Don't worry, there is no chance of pregnancy.
Hope I have clarified your queries, do write back if any more queries
All the best
Dr.Balakrishnan
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi doctor m really very tensed.. I am 25 years old not very sexually active.. Infact I just lost my virginity. I had unprotected sex with my bf and...